Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 131, Number 2

All articles in this issue are freely accessible.

The word problem and consequences for the braid groups and mapping class groups of the $2$-sphere
Richard Gillette and James Van Buskirk.
Trans. Amer. Math. Soc. 131 (1968), 277-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231894
Harmonic differential with prescribed singularities
Mitsuru Nakai.
Trans. Amer. Math. Soc. 131 (1968), 297-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222286
The minimal boundary of $C(X)$
S. L. Gulick.
Trans. Amer. Math. Soc. 131 (1968), 303-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221289
Injective hulls of $C^{*}$ algebras
Harry Gonshor.
Trans. Amer. Math. Soc. 131 (1968), 315-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229053
The $K$-theory of a class of homogeneous spaces
Bruno Harris.
Trans. Amer. Math. Soc. 131 (1968), 323-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220312
Secondary characteristic classes for $k$-special bundles
Robert E. Mosher.
Trans. Amer. Math. Soc. 131 (1968), 333-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224108
The monotone union property of manifolds
Lawrence S. Husch.
Trans. Amer. Math. Soc. 131 (1968), 345-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221484
Changes of variables near a periodic surface or invariant manifold
Al Kelley.
Trans. Amer. Math. Soc. 131 (1968), 356-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222383
Representation of bilinear forms in Hilbert space by linear operators
Alan McIntosh.
Trans. Amer. Math. Soc. 131 (1968), 365-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221299
Some new finite translation planes
F. W. Wilke and J. L. Zemmer.
Trans. Amer. Math. Soc. 131 (1968), 378-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223974
On the number of automorphisms of a closed Riemann surface
Robert D. M. Accola.
Trans. Amer. Math. Soc. 131 (1968), 398-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222281
Closure theorems for some discrete subgroups of $R^{k}$
R. P. Gosselin.
Trans. Amer. Math. Soc. 131 (1968), 409-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221219
Semirecursive sets and positive reducibility
Carl G. Jockusch.
Trans. Amer. Math. Soc. 131 (1968), 420-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220595
Singular integral operators over a Hilbert space
Michael J. Fisher.
Trans. Amer. Math. Soc. 131 (1968), 437-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223940
The Radon-Nikodym theorem for the Bochner integral
M. A. Rieffel.
Trans. Amer. Math. Soc. 131 (1968), 466-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222245
The characters of the finite symplectic group $Sp(4,q)$
Bhama Srinivasan.
Trans. Amer. Math. Soc. 131 (1968), 488-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220845
Recursive pseudo-well-orderings
Joseph Harrison.
Trans. Amer. Math. Soc. 131 (1968), 526-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244049
The structure and ideal theory of the predual of a Banach lattice
E. B. Davies.
Trans. Amer. Math. Soc. 131 (1968), 544-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222604
Correction to: “Higher obstructions to sectioning a special type of fibre bundle”
W.-C. Hsiang.
Trans. Amer. Math. Soc. 131 (1968), 556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226659